MAUDE Adverse Event Report: BECKMAN COULTER IRELAND UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER IRELAND UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number TN DXH 800 HEMATOLOGY SYSTEM
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was not provided.The field service engineer (fse) observed that the rbc bath was faulty, causing the reported event.The fse replaced the bath resolving the issue.Bec internal identifier (b)(4).
 
Event or Problem Description
The customer reported thrombocytopenic patient samples recovered with higher platelet (plt) results when cycled on their dxh 800 hematology instrument (dxh800-3) compared to alternate dxh800 instruments.There was no report of an adverse event.There was no report of erroneous patient results reported outside the laboratory.There was no impact to patient treatment.Printouts received indicated one patient sample (sample 1) recovered with higher platelet results from the dxh800-3 compared to a rerun on an alternate instrument the customer believes to be correct.No suspect messaging on either run.Printouts also received indicated two patient samples (sample 2 and sample 3) recovered with higher platelet results from the dxh800-3 compared to reruns on alternate instruments the customer believes to be correct.It is unknown if either run recovered with suspect messaging.The next set of printouts received indicated one patient sample (sample 4) recovered with higher platelet results from the dxh800-3 compared to a rerun on an alternate instrument the customer believes to be correct.Both runs recovered with suspect messaging.The last printouts received (sample 5) recovered with higher platelet results and suspect messaging from the dxh800-3 compared to a rerun on an alternate instrument the customer believes to be correct.All other parameters correlated between runs on all samples.

Brand Name
UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER IRELAND
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER
11800 sw 147th avenue
miami FL 33196 2031
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key14186889
Report Number1061932-2022-00023
Device Sequence Number5755950
Product Code GKZ
UDI-Device Identifier15099590381646
UDI-Public(01)15099590381646(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K140911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN DXH 800 HEMATOLOGY SYSTEM
Device Catalogue Number629029
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2022
Initial Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown